|did you ever or do you have facial wasting (lipoatrophy)
Oct 27, 2003
Perhaps, the most annoying thing i have is facial wasting in temple region without even taking meds. I was wondering if you ever had this before you went on meds, or did you ever see your face shrinking before your own eyes in disbelief?
Nelson, does new-fill even work for facial temple wasting when not on meds, and if not what does. Im only 22 but i look wierd with this like if i was older. It sucks.
Nelson, how can we work to get this insurance thing covered (new-fill etc)?
Nelson, is new fill safe, like i heard its acid or something. Which is one that contains water? Wouldnt the water one be the safest?
Stay well! Your a real inspiration reading about you on www.medibolics.com
Thanks a mill,
| Response from Mr. Vergel
Yes , I had a mild to moderate case of facial wasting. I think I avoided it by dropping Zerit as soon as I read Dr Saint Marc's first report on Zerit and lipoatrophy in 1999. I got my face fixed with Bio-Alcamid in Tijuana (www.clinicestetica.com) and I am very happy with it (it has been 2 years now)
Facial lipoatrophy can happen with aging and there are some reports that link it also with increased TNF-alpha levels produced in HIV disease, so it may be possible that some people may get it even without taking Zerit or AZT.
NewFill is probably a very safe option since we now have 3-4 years of experience with it (no long term data are available , though). But it is not permanent and it requires 4 to 8 sessions in some people (at $800 dollars per session average in the US). It is not FDA approved and very hard to get (some doctors are getting access to it, though). The other two options are silicone microdroplet and Bio-Alcamid (read more in www.facialwasting.org) Artefill is coming up soon also. Radiance is becoming more widely spread but it is very expensive and it only lasts 2-3 years. Lipoatrophy may be reversed by switching from Zerit or AZT to Ziagen or a nuke free combo. But it seems that those with more severe cases do not see improvements at all even after 2 years of having switched. I give seminars around the country on lipodystrophy and facial wasting. Email me for more information at firstname.lastname@example.org
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.